# SDR N6WA2015072201

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 17,380 hours, 11,494 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING MSG AFTER LANDING.  FOUND WIRE DISCONNECTED FROM PIN IN SPLICE SP108, FIXED BROKEN WIRE & INSERTED INTO SPLICE.  DOOR OPERATIONS CHECK GOOD IAW ESPM 20-33-00 & IAW AMM 52-70-04.
